# SDR 2005FA0000624

- Difficulty date: May 3, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: B2001
- Make and model: Israel ASTRA SPX
- Aircraft serial: 119
- Aircraft time: 1,082 hours, 442 cycles
- Engine: Garrtt TFE73140
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fcu
- Part number: 1075D1003
- Part serial: 318
- Condition: Out Of Tolerance
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE SLATS FAILED TO EXTEND WHILE PILOTS WERE PERFORMING THE INSPECTIONS BEFORE TAKEOFF.  THE SLATS LOCKED OUT WHILE MECHANIC PLACED THE FLAP/SLAT SELECTOR TO DN POSITION. SLAT UNBALANCE LIGHT CAME ON SIMULTANEOUSLY.  TROUBLESHOOTING FOUND THE FSECU OUTPUT VOLTAGE WAS OUT OF TOLERANCE.
